MathSciNet Relay Station
MathSciNet bibliographic data
MR2435951 34D05 (34A25 34C20 34D20)
Kavinov, A. V.; Krishchenko, A. P. Stability of solutions in different variables. (Russian) Differ. Uravn. 43 (2007), no. 11, 1470--1473, 1581--1582; translation in Differ. Equ. 43 (2007), no. 11, 1505–1509
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement